# SDR SIMA20150528003

- Difficulty date: May 28, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 28,103 hours, 19,641 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530003
- Part serial: MAL0369
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE.   RESET NOSE WHEEL STEERING USING THE AOM1 NUISANCE MESSAGE PROCEDURE.  REMOVED AND REPLACED STEERING MANIFOLD IAW AMM 32-51-50. OPS CHECKED GOOD FROM NRWC 524-ORD-01924.
